# SDR CALA2013101592083

- Difficulty date: October 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 43,020 hours, 17,565 cycles
- Engine: Iae V2522A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WINDOW DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE, DIFFERED IAW MEL, CFDS INTERROGATION FAULTING F/O'S SLIDING WINDOW.  REPLACED HARNESS F/O'S WINDOW CONTROL. TESTED IAW 30-42-00-710-001-A.  OPERATION CHECKED GOOD DF STICKER REMOVED.
